# SDR SWAA2021052766456

- Difficulty date: April 19, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 767-787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 787 AND BS 767 S-25R WL154.5 AT AFT CARGO COMPARTMENT / REPLACED WEB INTERCOSTAL AND FASTENER LOC BTW BS747 AND BS767 S-25R WL 154.5 AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 146A7502 MATERIAL USED 7075-TO 0.032" BATCH NUMBER:
